Birth Control
Pregnancy Symptoms
Birth Control Pill

Is it normal to miss a period after starting a new birth control prescription?

293031

Top Answer
User Avatar
Wiki User
Answered
2006-05-15 00:31:46
2006-05-15 00:31:46

Yes this is normal. You will need to use a condom for the next month so the new BCP builds up in your system and prevents pregnancy.

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions


Yes it can result in stopping your period but don't worry as this is perfectly normal.

No. it is not right. if your periods get longer as a result of starting on the pill it means that an adjustment needs to be made in your prescription.

Yes, If you are just beginning birth control or starting a new birth control it can cause a period to be early or a little late

It depends on the type of birth control. Sometimes after starting it, it could be longer than normal, and sometimes it will disappear the first month. Sometimes it will be normal, and sometimes is will be shorter.

When you are just starting your period, it is normal for it to be irregular, but soon it will start to come every month. When you are just starting your period, it is normal for it to be irregular, but soon it will start to come every month.

Yes, you can start a normal menstrual period in the middle of a Provera prescription. Depending on your particular body and cycle, you can start your period at any point in the prescription. As your body adjusts to the medication, the flow will become lighter and often stops completely.

This is normal on the morning after pill but it is not normal on birth control, unless this is your first period on birth control then you may experience a lighter than normal period for you.

A shorter than normal period, or a lighter period, can indicate the possibility of pregnancy. Another possibility is irregular periods or recently stopping/starting birth control.

It's usually normal. Your periods can be irregular sometimes when starting birth control and when you first get off of it. It happens to a lot of people including me. I wouldn't worry they eill get back to normal.

Some women do miss a period the first month of starting BCP. If your period doesnt arrive next month, see your doctor and perform a pregnancy test.

You should start birth control on the first day of your period, otherwise your period will arrive on a new day & this will slightly change your cycle. If you DID start taking birth control pill during your period then this is why you're cramping and yes, birth control can cause abdominal cramping.

Everyone starts getting their period after birth control eventually.

Starting a hormonal birth control pill in the middle of your cycle is likely to delay the next period.

Is it normal to get a erection from Margret fatcher. No.

Yes, Starting Your Period At 8 Is Completey Normal. You Can Start From 8-16 Years Old. x

No i don't believe so, you can take it at any time. When you get your prescription it will come with a sticker starting on each day of the week. The pack is printed starting sun but you can cover it with the sticker on which ever day you start.

I stopped taking my birth control in December and in January I came on my period but in february I didnt come is this normal

she could be starting her period???

This is normal with birth control. You will have a period anytime within the 7 days of the last pills.

No. starting birth control in the middle of your cycle does NOT delay your period. I started it in the middle of mine and i was fine. it ended on the EXACT day that it was supposed to.

Starting the pill before your period may delay your period, but you may also have breakthrough bleeding during the first three cycles. If starting the pill before your period, use a back up birth control method for the first seven days.

Answering "If im starting to take your new birth control pills and your period comes on the 14 but you started taken them on the 12 will that stop your period?"

Its not normal but it is common, are you taking birth control? could you have ovarian cysts? or could you be pregnant?

Yes, it's possible for your period to be off for the first month or so of a new type of birth control pills. If it doesn't go back to normal within two or three months then you should switch brands.


Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.